Doctor insights on:
Pimples Due To Hormones
Maybe: It's moot. If you're a woman and your periods are irregular, or if you are either gender and have strong evidence of Cushingism, I'll give you a definite maybe that you have a hormonal disturbance. Most adults with acne have no demonstrable hormonal troubles -- I was able to stop taking Rx at age 50 -- and you'd do best to manage it just as a teen would. Benzoyl peroxide and maybe prescription Rx. ...Read more
A hormone (from greek ὁρμή, "impetus") is a chemical released by a cell or a gland in one part of the body that sends out messages that affect cells in other parts of the organism. Only a little amount of hormone is required to alter cell metabolism. In essence, it is a chemical messenger that transports a signal from ...Read more
See a dermatologist: How do you know it is hormonal? Pcos? Menstrual history? Meds? Some birth control pills make acne better, some make it worse. The hormone on iud and the injection birth control make it worse. Your dr needs to know these different hormones. Typically spironolactone is best. Some people just need to change their birth control. ...Read moreSee 2 more doctor answers
Can masturbation cause fluctuations in androgen levels which stimulate the sebaceous gland to produce more oil? i tend to breakout when i masturbate.
Hormones: Just hormones and masturbating can not change your hormones. ...Read more
Yes: If a woman has much acne, it is likely to be due to extra androgens, especially if her periods are not quite normal; this is very common and your family physician or gynecologist has already considered it. A man's acne is usually just from him having plenty of testosterone, which is a good thing; acne is easy to treat with real medications. ...Read moreSee 2 more doctor answers
Cure to hormonal imbalance from over masturbation? What hormonal imbalance are they? Why do they happen?
Unlikely: Having said it unlikely, blepharitis has it's own cycle of ups and down and we are not sure why, could be related to hormones. Lack of tears which can worsen symptoms of blepharitis does seem to have a hormonal connection in some. Do your cleansing, take your prescribed medicines and you should get better although you may feel on some days much worse. ...Read more
Depends what kind: It depends on what kind of hormone imbalance. If you have irregular periods or you're trying to get pregnant without success, see a reproductive endocrinology and infertility specialist (rei). For other hormone problems like thyroid problems or diabetes, you should see a medical endocrinologist for help. ...Read moreSee 1 more doctor answer
I have acne and irregular periods i think the acne are a result of hormonal imbalance. What should i take? Which hormones are connected to the acne?
Acne: A physician can check hormonal levels and other laboratory values to determine if you have any problems causing your symptoms. I recommend a visit first. ...Read more
Can hormonal fluctuations be causing my migraines? Is it possible for monthly fluctuations in hormones to cause migraines?
Yes and no: Your periods are controlled by mechanisms in the lower brain that gives you a 28 day cycle via hormone messengers. Migraines are caused by loss of efficient control through the autonomic (automatic) nervous system. Commonest cause is poor diet, especially all the sweet sugary stuff. Beat the chocolate (maybe salt also) craving pre period and see to your diet. ...Read more
Possible: Not very often quoted in literature but it is possible. ...Read more
Amoxicillin causing hormone imbalances hot flashes etc due to peri/menopause, how to stop and prevent this when taking antibiotics. ?
Menopausel hot: Flashes are due to fluctuations of glucose moving into the hypothalamus because of a lack of estrogen. Antibiotics are not causing hormonal hot flashes. Do you sleep well at night? Are you using other meds for a cold with a decongestant? Do you have panic attacks? The severity of reactions are related to baseline anxiety. It's not normal to have this w/amoxicillin. If rash could b allergy. ...Read moreSee 1 more doctor answer
My chest and face break out due to oil, hormonal imbalance, and high stress. What acne product do you recommend?
Prescription Rx: It's not stress. If you're a man, it's not a hormonal imbalance. If you're a woman, consider going on the oral contraceptive pill. Acne on the trunk will require a combination of topical (benzoyl peroxide and/or retinoic acid) and prescription systemic Rx. It's not your lifestyle; the cause is obscure. Do what you need to. Best wishes. ...Read more
No: This is just one more story that people who want to manipulate you tell you to frighten you. I'm sorry someone tried to deceive you. You're not entertaining yourself excessively if you're doing the other normal things guys do -- meeting folks, learning new things, enjoying activities with others. Your acne can be managed with your physician's help. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Acne due to hormones
- Spotting due to hormones
- Pimples due to stress
- Ask a doctor a question free online
- Pimples due dandruff
- Pimples due to hormonal imbalance
- Prevent pimples due dandruff
- Swollen lip due to pimple
- Talk to a dermatologist online for free